# SDR UALA2013070904778

- Difficulty date: July 8, 2013
- Submitted: July 12, 2013
- Operation: Air carrier
- Aircraft: N437UA
- Make and model: Airbus A320-232
- Aircraft serial: 655
- Aircraft time: 57,739 hours, 21,605 cycles
- Engine: Iae V2527A5
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Bottle
- Part number: 89151114
- Condition: Low Pressure
- Location: Crew
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT OXYGEN BOTTLE HAS LOW PRESSURE.  SERVICED CREW OXYGEN BLTTLE IAW AMM 12-14-35.
